ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Existence Results for Quasilinear Delay Integrodifferential Equations with Nonlocal Conditions Via Measures of Noncompactness

Journal: International Journal of Science and Research (IJSR) (Vol.3, No. 4)

Publication Date:

Authors : ; ;

Page : 189-193

Keywords : Mild solution; nonlocal conditions; Hausdorff's measure of noncompactness;

Source : Downloadexternal Find it from : Google Scholarexternal


We study the existence of mild solutions for quasilinear delay integro differential equations with nonlocal Cauchy problem in Banach spaces. The results are established by using Hausdorff’s measure of non-compactness.

Last modified: 2014-05-06 01:37:36